# SDR DALA2024040304038

- Difficulty date: April 2, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N339NB
- Make and model: Airbus A319-114
- Aircraft serial: 1709
- Aircraft time: 57,820 hours, 30,388 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3139 CORROSION UPPER SURFACE SKIN AT LEVEL RIB 14 TRAILING EDGE ON RH WING. CORRECTIVE ACTION: REPAIRED PER SRM 51-74-00. (0274851)
